# SDR CA960611005

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970410119
- Condition: Chafed
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC FLUID FOUND DRIPPING FROM LEFT WHEEL WELL. LINE FOUND CHAFED BETWEEN FIREWALL AND PRESSURE MANIFOLD. FLEX LINE INSTALLED.
